• Zielgruppen
  • Suche
 

Publikationen

Suche nach
in in allen Feldern AutorTitelBeschreibung
Kategorie
Jahr
 

2020 2019 2018 2017 2016 2015 2014 2013 2012 2011 2010 2009 2008 2007 2006 2005 2004 2003 2002 2001 2000 1999 1998 1997 1996 1995 1994 1993 1992 1991 1990 1989 1988 1987 1986 1985 1984 1983 1981 1980 1979 1978 alle Jahre

Artikel

Benjamin Schmidt (2020): Bridgeland stability on threefolds: Some wall crossings, J. Algebraic Geom. 29 (2020), 247-283
arXiv: arXiv:1509.04608

Emanuele Macrì, Benjamin Schmidt (2020): Stability and Applications
arXiv: 2002.01242

Emanuele Macrì, Benjamin Schmidt. (2020): Derived categories and the genus of space curves, Algebr. Geom., 7(2):153-191,2020
arXiv: arXiv:1801.02709

Feng Hao, Stefan Schreieder (2020): Equality in the Miyaoka--Yau inequality in the non-general type case
arXiv: 2003.14020

J. Gwoździewicz, B. Hejmej, B. Schober (2020): Loose Edges and Factorization Theorems, accepted for publication in Proc. of the AMS, 12pp.
DOI: 10.1090/proc/14720
arXiv: 1904.04194

Mauro Fortuna and Giacomo Mezzedimi  (2020): The Kodaira dimension of some moduli spaces of elliptic K3 surfaces
arXiv: 2003.10957

Victor Lozovanu (2020): Multiplicities of irreducible theta divisors
arXiv: 2002.04360

Victor Lozovanu (2020): Seshadri constants of indecomposable polarized abelian varieties
arXiv: 2002.04314